JOURNAL BROWSE
Search
Advanced SearchSearch Tips
REAL HYPERSURFACES IN A NON-FLAT COMPLEX SPACE FORM WITH LIE RECURRENT STRUCTURE JACOBI OPERATOR
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
REAL HYPERSURFACES IN A NON-FLAT COMPLEX SPACE FORM WITH LIE RECURRENT STRUCTURE JACOBI OPERATOR
Kaimakamis, George; Panagiotidou, Konstantina;
  PDF(new window)
 Abstract
The aim of this paper is to introduce the notion of Lie recurrent structure Jacobi operator for real hypersurfaces in non-flat complex space forms and to study such real hypersurfaces. More precisely, the non-existence of such real hypersurfaces is proved.
 Keywords
real hypersurface;structure Jacobi operator;Lie recurrent;non-flat complex space forms;
 Language
English
 Cited by
1.
LIGHTLIKE HYPERSURFACES OF INDEFINITE KAEHLER MANIFOLDS OF QUASI-CONSTANT CURVATURES,;

East Asian mathematical journal, 2014. vol.30. 5, pp.599-607 crossref(new window)
1.
LIGHTLIKE HYPERSURFACES OF INDEFINITE KAEHLER MANIFOLDS OF QUASI-CONSTANT CURVATURES, East Asian mathematical journal, 2014, 30, 5, 599  crossref(new windwow)
2.
Real hypersurfaces with Killing type operators in a nonflat complex space form, Journal of Geometry, 2017  crossref(new windwow)
 References
1.
J. Berndt, Real hypersurfaces with constant principal curvatures in complex hyperbolic space, J. Reine Angew. Math. 395 (1989), 132-141.

2.
J. Berndt and H. Tamaru, Cohomogeneity one actions on noncompact symmetric spaces of rank one, Trans. Amer. Math. Soc. 359 (2007), no. 7, 3425-3438. crossref(new window)

3.
T. A. Ivey and P. J. Ryan, The structure Jacobi operator for real hypersurfaces in ${\mathbb{C}}P^2$ and ${\mathbb{C}}H^2$, Results Math. 56 (2009), no. 1-4, 473-488. crossref(new window)

4.
R. Niebergall and P. J. Ryan, Real hypersurfaces in complex space forms, Tight and taut submanifolds (Berkeley, CA, 1994), 233-305, Math. Sci. Res. Inst. Publ., 32, Cambridge Univ. Press, Cambridge, 1997.

5.
K. Panagiotidou Ph. J. Xenos, Real hypersurfaces in ${\mathbb{C}}P^2$ and ${\mathbb{C}}H^2$ whose structure Jacobi operator is Lie $\mathbb{D}$-parallel, Note Mat. 32 (2012) no. 2, 89-99

6.
J. D. Perez and F. G. Santos, On the Lie derivative of structure Jacobi operator of real hypersurfaces in complex projective space, Publ. Math. Debrecen 66 (2005), no. 3-4, 269-282.

7.
J. D. Perez and F. G. Santos, Real hypersurfaces in complex projective space with recurrent structure Jacobi operator, Diff. Geom. And its Appl. 26 (2008), no. 2, 218-223. crossref(new window)

8.
J. D. P´erez, F. G. Santos, and Y. J. Suh, Real hypersurfaces in complex projective space whose structure Jacobi operator is Lie $\xi$-parallel, Diff. Geom. And its Appl. 22 (2005), no. 2, 181-188. crossref(new window)

9.
J. D. Perez and Y. J. Suh, Real hypersurfaces in a complex projective space whose structure Jacobi operator is Lie $\mathbb{D}$-parallel, Canad. Math. Bull. 56 (2013), 306-316. crossref(new window)

10.
R. Takagi, On homogeneous real hypersurfaces in a complex projective space, Osaka J. Math. 10 (1973), 495-506.

11.
R. Takagi, Real hypersurfaces in a complex projective space with constant principal curvatures, J. Math. Soc. Japan 27 (1975), 43-53. crossref(new window)

12.
Th. Theofanidis and Ph. J. Xenos, Non-existence of real hypersurfaces equipped with recurrent structure Jacobi operator in nonflat complex space forms, Results Math. 61 (2012), no. 1-2, 43-55. crossref(new window)